# SDR IPXA2021042668622

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 77,990 hours, 16,633 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**DIVERSION - NO EMERGENCY DECLARED - NO EQUIP USED - LANDED UNEVENTFULLY - AC TAKEN OOS**  LVL 1 HYD 2 OFF ALERT, 1 HOUR INTO FLIGHT FL 340. ON FINAL LVL 2 HYD 2 FAIL ALERT. HYD QTY # 2 DOWN TO 1.2 GALLONS.  CREW THEN REPORTED THEY HAD LOST F/O'S NAVIGATION DISPLAY.FOUND PLUG ON TOP OF #2 SYSTEM HYD MANIFOLD LEAKING AT O RING, REPLACED O RING & RETAINER W/REF TO 00-INTRO 2.B ACCOMPLISHED LEAK CK W/REF TP M/M 29-12-40, LEAK CK GOOD.  ACCOMP #2 DEU RTS IWA AMM 36-61-02.  NO DEFECTS NOTED AT THIS TIME.
